Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Weird Side-Effects at night

AnonymousUserAAnonymousUser Posts: 49,671
edited 06/11/2012 - 8:39 AM in Pain Medications
Hello...I am 11 days post L4/L5 MicroD, and am taking Neurontin, Percocet & Advil for pain (which is still much worse than pre-op btw). Anyway, I've noticed the past couple nights when laying in bed I have this weird sensation as though there is pressure building in my upper torso and head, and then it subsides for a few seconds, and then it comes back, etc., in cycles. It's very strange and wakes me up in a panic b/c I think I am having a heart-attack or stroke or something, but then it goes away. I'm thinking it's blood pressure related, but don't know which medication would make my blood pressure go haywire like that? I'm also starting to get itchy. No rash, just itchy. Probably the percocet (oxycodone).

Anyone else have this experience? I'm going back for my 2 week follow-up tomorrow with the NP and will mention it.



Sign In or Register to comment.